| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 383069 lead, implanted: (b)(6) 2020; 693565 lead, implanted: (b)(6) 2011.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) system that was implanted with an antibacterial absorbable envelope was explanted due to a pocket infection.Cultures were taken.No further patient complications have been reported as a result of this event.